MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ SINGLE PORT CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ SINGLE PORT CATHETER; INTRAVASCULAR CATHETER
Catalog Number 383510
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd nexiva¿ single port catheter was noticed to be split from the needle hub to the tip during use while advancing it.The following information was provided by the initial reporter: "upon advancing the catheter noticed it was split from the hub of the needle to the tip perfectly.Removed the needle and catheter was intact.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record was performed and no quality issues were found during production.H3 other text : see section h.10.

Brand Name
BD NEXIVA¿ SINGLE PORT CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key9244870
Report Number1710034-2019-01148
Device Sequence Number13750406
Product Code FOZ
UDI-Device Identifier30382903835103
UDI-Public30382903835103
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number383510
Device Lot Number9227579
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;